# SDR 0004701223

- Difficulty date: December 7, 2000
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N223NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46580
- Aircraft time: 109,502 hours, 25,925 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CORROSION ON FUSELAGE SKIN BETWEEN BS 1509-1531, L48L-L48R.  REPAIRED PER EA 12-152789.
